MAUDE Adverse Event Report: RTI SURGICAL RTI SURGICAL STREAMLINE TL SET SCREW; STREAMLINE SET SCREW

RTI SURGICAL RTI SURGICAL STREAMLINE TL SET SCREW; STREAMLINE SET SCREW
Model Number 01-SETSCREW
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review was completed and the implant met all specifications.Several attempts have been made to get the original surgical date with no success.The patient is recovering.
 
Event or Problem Description
It was discovered at a post-op appointment that the screw was backing out.The patient was not in pain.The surgeon revised the patient on (b)(6) 2018.Patient is recovering.

Brand Name
RTI SURGICAL STREAMLINE TL SET SCREW
Common Device Name
STREAMLINE SET SCREW
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key7645105
Report Number1833824-2018-00026
Device Sequence Number275130
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143(10)298476
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number01-SETSCREW
Device Catalogue NumberSAME
Device Lot Number298476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;